JournalsprimsVol. 39, No. 1pp. 165–172

On Norm Attaining Polynomials

  • Richard M. Aron

    Kent State University, USA
  • Domingo García

    Universitat de Valencia, Burjassot (Valencia), Spain
  • Manuel Maestre

    Universitat de Valencia, Burjassot (Valencia), Spain
On Norm Attaining Polynomials cover
Download PDF

Abstract

We show that for every Banach space X the set of 2-homogeneous continuous polynomials whose canonical extension to X_∗∗ attain their norm is a dense subset of the space of all 2-homogeneous continuous polynomials P(2_X).

Cite this article

Richard M. Aron, Domingo García, Manuel Maestre, On Norm Attaining Polynomials. Publ. Res. Inst. Math. Sci. 39 (2003), no. 1, pp. 165–172

DOI 10.2977/PRIMS/1145476151